MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CUSHING RONG 7 2X10MM STR; N/A

INTEGRA LIFESCIENCES MANSFIELD CUSHING RONG 7 2X10MM STR; N/A
Model Number 280405
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that during surgery, the cushing ronguer 7 2x10mm str (280405) was not biting/closing properly; the upper and lower jaw were not touching or cutting properly.No patient injury occurred; however, there was an estimated 30-minute increase in surgery time.
 
Additional Manufacturer Narrative
The cushing ronguer 7 2x10mm str (280405) was subsequently returned to the manufacturer for evaluation: failure analysis: visual and functional evaluation of the cushing ronguer found that the device had its lower jaw cracked and bent out of alignment, preventing the jaws from meeting.The lower jaw was fixed in place.Root cause: the reported complaint was confirmed.The crack and displacement indicated excessive force due to rough handling or environmental damage.No manufacturing, workmanship or material deficiency has been identified.
 
Additional Manufacturer Narrative
The cushing ronguer 7 2x10mm str (280405) was returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were identified.Visual evaluation of video provided by the customer showed that the ronguer had its lower jaw hanging loosely, preventing the jaws from meeting.This issue may be the result of a damaged or missing set screw on the lower jaw due to wear or rough handling.No manufacturing, workmanship or material deficiency has been identified.The reported complaint was confirmed.No further investigation sis required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.

Brand Name
CUSHING RONG 7 2X10MM STR
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16883840
Report Number3014334038-2023-00059
Device Sequence Number6312176
Product Code HTX
UDI-Device Identifier10381780385783
UDI-Public10381780385783
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number280405
Device Catalogue Number280405
Device Lot NumberAB2207
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer05/31/2023
08/07/2023
Initial Report FDA Received Date05/07/2023
Supplement Report FDA Received Date06/13/2023
08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown